Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A minimal partial degree $ \leq {\bf O}\sp{'} $


Author: Leonard P. Sasso
Journal: Proc. Amer. Math. Soc. 38 (1973), 388-392
MSC: Primary 02F30
DOI: https://doi.org/10.1090/S0002-9939-1973-0311467-5
MathSciNet review: 0311467
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct, recursively in 0', a minimal element in the upper semilattice, excluding least element, of Turing degrees of partial functions.


References [Enhancements On Off] (What's this?)

  • [1] S. B. Cooper, Minimal degrees and the jump operator, J. Symbolic Logic 38 (1973). MR 0347572 (50:75)
  • [2] G. E. Sacks, Degrees of unsolvability, Ann. of Math. Studies, no. 55, Princeton Univ. Press, Princeton, N.J., 1963. MR 32 #4013. MR 0186554 (32:4013)
  • [3] L. P. Sasso, Jr., A cornucopia of minimal degrees, J. Symbolic Logic 35 (1970), 383-388. MR 0282835 (44:69)
  • [4] -, A survey of partial degrees (to appear).
  • [5] J. R. Shoenfield, A theorem on minimal degrees, J. Symbolic Logic 31 (1966), 539-544. MR 34 #5676. MR 0205850 (34:5676)
  • [6] C. Spector, On degrees of recursive unsolvability, Ann. of Math. (2) 64 (1956), 581-592. MR 18, 552; 1118. MR 0082457 (18:552d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02F30

Retrieve articles in all journals with MSC: 02F30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0311467-5
Keywords: Partial degree, semicharacteristic function, recursively enumerable, 0', minimal degree
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society